# SDR SWIA20241017925

- Difficulty date: September 25, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N108SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000401
- Aircraft time: 27,310 hours, 15,651 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF R/H INBOARD BEAM FR12-20 FOUND CORROSION AT FR17 CROSSBEAM (C-CHECK RO 10/15/2024) (FILED OPEN)WEIGHT OF FR 17 CROSSBEAM REPAIR PARTS AND FASTENERS MEASURE 253.5 G. (TOOLING I.D# HG3-61241 DUE: 08/21/25) PERFORMED CROSSBEAM REPAIR AT FR17 REF: SRM 51-00-10/REPAIR 03P.  WEIGHT OF REPAIR DOES NOT EFFECT WEIGHT AND BALANCE.  SEE CONTINUATION CARD FOR MAINTENANCE PERFORMED.
